Is This Normal - South Africa

Im on my 6th day of accutane 20mg, my face is...

Im on my 6th day of accutane 20mg, my face is sore, all the pimples are mostly sitting on the skin surface and filled with pus. Anything I can do? When I wake up the pimples are all white. It so disgusting. Is this normal? It is frustrating. Im only dry on my face. It not oily anymore but the pimple are just filled with pus and im scaring. Somebody help!

One month down.

One month is finished while im stl on accutane that how I look today. Not much change just the dryness of my skin. I had a very bad breakout when I started the treatment, I believe maybe that why it is taking so long to clear. No much pus filled pimple as when I started. And my face skin is no longer sore. I suffered from a very sore neck, I could not turn my neck after waking up in the morning but im thankfull that it is now not as bad, sometimes I won't even notice it. The back pain is there but it is not so bad. My lips are also dry but nothing unbearable I think it because I am on a low dosage of 20mg a day.
Dr Khan

4 out of 5 stars Overall rating
5 out of 5 stars Answered my questions
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful